Remicade Shakes?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 11/7/2009 12:49 PM (GMT -7)   
Good day folks!
 
Long time since I have been here. I have finally decided to take the remicade, in a last ditch effort to save my ass. Literally.
 
Atfer the 2nd inufsion I notice that I get the shakes in my hands. I never really have had steady hands mind you, but this is a little more shakey.... I find my legs and fingers (legs taichi. fingers bass) Are getting sore really fast!! I cant even play my bass for 30 mintues without my pinky finger giving in!
 
Im worried it might get worse, as I have heard remicade can have bad effects on the nervous system. Also worried about the muscle fatigue.
 
Anyone have similiar experiences? Side Effects?? Did they go away, get worse, etc ?
 
Be well..... : )


im a professional... on an amateur level !


sooper
Veteran Member


Date Joined May 2003
Total Posts : 815
   Posted 11/9/2009 7:09 AM (GMT -7)   
haha.... I see I am alone. It could also be anxiety as I have suffered from that in the past : )
im a professional... on an amateur level !


JavaJay
Regular Member


Date Joined Mar 2009
Total Posts : 452
   Posted 11/9/2009 8:56 AM (GMT -7)   
I would say, let your doctor be aware of your side effects.  It can be from the Remicade or it can be something new.  Either way, let your doctor know before your next infusion.  Good luck and feel better.
36 yr old Male with Crohn's Disease since '88 - No Surgery yet
 
Been on almost every type of drug with bad results
Starting Remicade Nov 2009


contrymom
Regular Member


Date Joined Oct 2009
Total Posts : 39
   Posted 11/9/2009 4:28 PM (GMT -7)   
sooper,

you're not alone at all. Exact same thing happened to me. Started I swear on the same day I had my 2nd treatment of remicade. (sept 1st). It got worse as the days went by. Both feet, toes, hands and fingers are now all numb and tingly. They also Hurt like heck!!! I now have a dropped right foot. Which means that I basically have no control over my right foot. I have to drag it.

I didn't make any connection as i was told that I have Crohns in Aug of 2009. So I am new to all of this, I had my 3rd and last treatment of Remicade Sept 30th.

I maybe starting Cimzia, ( Side effects are the same if not worse then Remicade) that is if my insurance gets straightened out somehow. As of now no insurance at all. So no meds for crohns or my Fibromyalgia that I was told I have last friday.

Just waiting to see how long I can go with out meds etc, before I end up in the hospital.


Good Luck





PLEASE tell your Dr. and do not give up until they listen to you. Don't let it go to far. Mine is now reverseable.
Sally from Milton NH.   
Prevcid  DR   (1)  30mg   every morning 
Oxycodone  (1) 30mg every 4-6 hrs  Dicyclomine (2) 20 mg 4X's a day  
Vicodone  APAP (2-3) 7.5-750 At  bed time  
Potassium CL ER  (2) 20mg 3 times a day 
Ascecol EC  (4) 40mg 3 X a day,  Dicyclomine (2) 20mg 4X's a day
Pomrthazine  (1) 12.5 mg 2-3 X's a day
Remicade doesn't  like me anymore. Onto Humira
RICE chex's and I have become really really good friends!!!!!!
 
 
 
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:31 PM (GMT -7)
There are a total of 2,734,294 posts in 301,200 threads.
View Active Threads


Who's Online
This forum has 151323 registered members. Please welcome our newest member, judy.
374 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, TOOTY, Albannach, dismissed, jennydancingfish, porkysgal, Girlie, pmm73, Suffering34, Jingles1234, Cowboy10, lavendar, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer